New doubly-symmetric families of comet-like periodic orbits in the spatial restricted (N + 1)-body problem

Jaume Llibre, Luci Any Roberto

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

For any positive integer N ≥ 2 we prove the existence of a new family of periodic solutions for the spatial restricted (N +1)-body problem. In these solutions the infinitesimal particle is very far from the primaries. They have large inclinations and some symmetries. In fact we extend results of Howison and Meyer (J. Diff. Equ. 163:174-197, 2000) from N = 2 to any positive integer N ≥ 2. © 2009 Springer Science+Business Media B.V.
Original languageEnglish
Pages (from-to)307-318
JournalCelestial Mechanics and Dynamical Astronomy
Volume104
DOIs
Publication statusPublished - 1 Jul 2009

Keywords

  • Comet-like periodic orbits
  • Continuation method
  • Doubly symmetric periodic orbits
  • Spatial restricted (N + 1)-body problem

Fingerprint Dive into the research topics of 'New doubly-symmetric families of comet-like periodic orbits in the spatial restricted (N + 1)-body problem'. Together they form a unique fingerprint.

Cite this